# SDR DL73E970807

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Lt Service Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LEFT SERVICE DOOR EMERGENCY SLIDE ILLUMINATION LIGHT INOP.  REPLACED M1197 EMERGENCY LIGHT POWER SUPPLY.
